# SDR ASAA9580097

- Difficulty date: April 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945AS
- Make and model: Doug DC-9-83
- Aircraft serial: 49643
- System (JASC): 2564 · Life Raft
- Part: Tether
- Condition: Detached
- Location: Life Raft
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING LIFE RAFT DEMONSTRATION INFLATION, THE SURVIVAL EQUIPMENT PACKAGE BECAME DETACHED FROM THE RAFT WHEN THE TETHER SECURING THE EQUIPMENT PACKAGE TO THE RAFT STITCHING FAILED AT THE ATTACHMENT TO THE EQUIPMENT PACKAGE.  THE RAFT WAS RETURNED TO THE MANUFACTURER.  (W)
